# SDR UIEA2018102202319

- Difficulty date: October 20, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 91,133 hours, 21,021 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MSG: RT ENG PRV. PERFORMED FIM 36-10 FLT 878- N0 DEFECTS NOTED, ALL SUPPLY BITE NO FAULTS EICAS MSG CLEARED.
